# SDR SWAA2019070334356

- Difficulty date: June 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF DAMAGED ON AFT END UPPER FACE BETWEEN BS. 537.45 TO BS. 727B.  REPAIRED FLOOR PANEL 242BF PER SRM.
